On superalgebras of the polydisc algebra

Curto Raúl E.: On superalgebras of the polydisc algebra. In: Acta scientiarum mathematicarum, (51) 3-4. pp. 413-421. (1987)

[thumbnail of math_051_fasc_003_004_413-421.pdf]
Cikk, tanulmány, mű

Download (961kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1987
Volume: 51
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 413-421
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38635/
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 421. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2021. Apr. 09. 08:34
URI: http://acta.bibl.u-szeged.hu/id/eprint/15153

Actions (login required)

View Item View Item